Affordable Access

Publisher Website

Around provability logic

Authors
Journal
Annals of Pure and Applied Logic
0168-0072
Publisher
Elsevier
Publication Date
Volume
161
Issue
2
Identifiers
DOI: 10.1016/j.apal.2009.05.013
Keywords
  • Provability Logic
  • Modal System
  • Distortion
  • Derivative Operator
  • Diagonalizable Algebra
Disciplines
  • Linguistics
  • Logic
  • Mathematics

Abstract

Abstract We present some results on algebraic and modal analysis of polynomial (intrinsically definable) distortions of the standard provability predicate in Peano Arithmetic PA, and investigate three provability-like modal systems related to the Gödel–Löb modal system GL. We also present a short review of relational and topological semantics for these systems, and describe the dual category of algebraic models of our main modal system.

There are no comments yet on this publication. Be the first to share your thoughts.